# SDR UALA2011111106157

- Difficulty date: November 10, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 44,181 hours, 11,517 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: S210T13064
- Part serial: 1082177
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL SMELL THROUGHOUT AIRCRAFT.  FOUND RT RECIRC FAN CAUSING ODOR.  REPLACED RT RECIRC FAN PER MM.  OPS CHECKS GOOD.  NO ELECTRICAL SMELL.
